# SDR AU990539

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 476411
- Condition: Seized
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELECTRIC FUEL PUMPS FAULTY.  SUSPECT CONTACTS IN PUMPS ARE WELDING TOGETHER GIVING A LIMITED LIFE.
